# SDR GTIA9700011

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD CABIN FLOOR PANEL RBL 20 TO 43 FS 200 TO 237 HAS DENT WITH CRACKS AND UNDER SIDE HAS A CRACK ON PANEL STRINGER.  REPAIRED FLOOR PANEL IAW SRM 53-01, FIG 2 SRM 53-05 FIG 1, 51-10-03.  (M)
